... My face feels like a mask, I'm depressed. One more day. Someone please give words of encouragment
Dear windryder, welcome to the site. I know this was rough on you, but you almost have it behind you and now you will begin to heal and won't have PRE cancers on your face. The med took care of that. The skin has about 21 layers, and in 3 weeks, that tightness should be gone. Each day a layer of skin sloughs off and it will take about 21 days for the inner most layer to come to the top and be gone and you should be much better. Until then, stay here for support and try to laugh as much as possible. The laughter will produce some endorphins and those will make you feel better, unless your face actually hurts, don't do it if it hurts. One thing that always gets me laughing, is reading autocorrect fails on damn you auto correct.com. They are pretty funny. Patti
- Fluorouracil Information for Consumers
- Fluorouracil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluorouracil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fluorouracil - I've been using this cream on a basal cell spot, my face for about 3 weeks. I wonder?
Posted 6 Dec 2010 • 1 answer
Posted 20 Apr 2016 • 0 answers
Posted 31 Jul 2016 • 1 answer
I was Lexapro for three weeks the first week was horrible felt like a zombie second week I was fine?
Posted 5 Oct 2016 • 0 answers
Posted 8 Jun 2017 • 0 answers